# SDR SWIA200718930

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 10,653 hours, 9,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6693 - FLOOR LEVEL "EMERGENCY LIGHTING" STRIPS INOPERATIVE AFT OF ROW NR 9.  SECURED CONNECTIONS TO AFT POWER STRIP IAW AMM 33-50-00.  OPS CHECK GOOD AT THIS TIME.
